MAUDE Adverse Event Report: DEPUY MITEK LLC US 6X12 MILAGRO INTERFRENCE SCREW; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK LLC US 6X12 MILAGRO INTERFRENCE SCREW; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Catalog Number 231813
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4) - incomplete.
 
Event or Problem Description
It was reported that the screw broke in unknown procedure.The broken piece was retrieved from patient.Changed new one to complete.There was no adverse event on patient report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device is not available for physical evaluation, hence, the complaint cannot be confirmed.A non-conformance search was conducted to investigate any defects during production identified that may contribute to the complaint condition.No non-conformance was identified for this part-lot number combination.Given the information provided we cannot discern a definitive root cause for the reported failure.At this point, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
6X12 MILAGRO INTERFRENCE SCREW
Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7755395
Report Number1221934-2018-54402
Device Sequence Number1204326
Product Code MAI
UDI-Device Identifier10886705021956
UDI-Public10886705021956
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K143660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number231813
Device Lot NumberL366085
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/08/2018
Supplement Date Received by Manufacturer11/21/2018
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date11/23/2018
Patient Sequence Number1